# SDR FDEA201203020735

- Difficulty date: March 2, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 44,705 hours, 18,615 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N36912
- Condition: Corroded
- Location: Bs 761-764
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING CORROSION FOUND AT BS 761-764, STRINGER 19R.  REPAIRED IAW  EA F-5330-157904.
